Spremljaj
Richard Kenyon
Richard Kenyon
Preverjeni e-poštni naslov na yale.edu
Naslov
Navedeno
Navedeno
Leto
Dimers and amoebae
R Kenyon, A Okounkov, S Sheffield
Annals of mathematics, 1019-1056, 2006
5572006
Hyperbolic geometry
JW Cannon, WJ Floyd, R Kenyon, WR Parry
Flavors of geometry 31 (59-115), 2, 1997
5021997
A variational principle for domino tilings
H Cohn, R Kenyon, J Propp
Journal of the American Mathematical Society 14 (2), 297-346, 2001
3642001
Limit shapes and the complex Burgers equation
R Kenyon, A Okounkov
2702007
Dominos and the Gaussian free field
R Kenyon
Annals of probability, 1128-1137, 2001
2692001
Conformal invariance of domino tiling
R Kenyon
Annals of probability, 759-795, 2000
2432000
Local statistics of lattice dimers
R Kenyon
Annales de l'Institut Henri Poincare (B) Probability and Statistics 33 (5 …, 1997
2431997
The Laplacian and Dirac operators on critical planar graphs
R Kenyon
Inventiones mathematicae 150 (2), 409-439, 2002
2412002
Lectures on dimers
R Kenyon
arXiv preprint arXiv:0910.3129, 2009
2402009
Dimers and cluster integrable systems
AB Goncharov, R Kenyon
Annales scientifiques de l'École Normale Supérieure 46 (5), 747-813, 2013
1882013
Planar dimers and Harnack curves
R Kenyon, A Okounkov
1802006
Billiards on rational-angled triangles
R Kenyon, J Smillie
Commentarii Mathematici Helvetici 75, 65-108, 2000
1732000
The asymptotic determinant of the discrete Laplacian
R Kenyon
1722000
Trees and matchings
RW Kenyon, JG Propp, DB Wilson
arXiv preprint math/9903025, 1999
1721999
An introduction to the dimer model
R Kenyon
arXiv preprint math/0310326, 2003
1662003
Self-replicating tilings
R Kenyon
Symbolic dynamics and its applications 135, 239-263, 1992
1661992
Measures of full dimension on affine-invariant sets
R Kenyon, Y Peres
Ergodic Theory and Dynamical Systems 16 (2), 307-323, 1996
1501996
Projecting the one-dimensional Sierpinski gasket
R Kenyon
Israel Journal of Mathematics 97, 221-238, 1997
1271997
Height fluctuations in the honeycomb dimer model
R Kenyon
Communications in Mathematical Physics 281, 675-709, 2008
1252008
Rhombic embeddings of planar quad-graphs
R Kenyon, JM Schlenker
Transactions of the American Mathematical Society 357 (9), 3443-3458, 2005
1202005
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20